# SDR REXA2024121601586

- Difficulty date: December 15, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N331CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10061
- Aircraft time: 43,276 hours, 33,585 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH690313581
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BETWEEN FS 349.00 AND FS 364.00 L/H STRINGER 23L IS CORRODED.      REPAIRED STRINGER 23L BETWEEN F.S.349 TO F.S.364 IAW CRJ 700 SRM 53-00-03-201-001-A01.
